# SDR AALA202409023554

- Difficulty date: August 27, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 78,061 hours, 32,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING LEFT BRAKES GRABBED HARD, RIGHT BRAKES PUSHED TO FLOOR FOR BRAKE APPLICATION.  TAXI IN BOTH BRAKES VERY SOFT PUSHEDTO FLOOR FOR FULL STOP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
